skin-hair-icon
Keraglo eva sideeffects
Hi ,I am 25 year old girl. I have been using keraglo Eva since 7 years for my hairfall problem. Before keraglo eva, I used to take keraglo forte. If I discontinue even for 15 days,my hair falls in exponential rate. Please suggest me any alternative so that I can discontinue as keraglo Eva may have some side effects. Can homeopathy be helpful?
4594 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Nipun Jain
Dermatologist 15 yrs exp Delhi
Keraglo eva is just a nutrients. can continue for long.. I am not trained in homoeopathy . so cannot comment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.